# SDR REXA2019040821352

- Difficulty date: March 21, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,149 hours, 27,020 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R311719
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CLIP AT FS484.00 AND RBL27 IS CRACKED.  REMOVED AND REPLACED WITH NEW CLIP AT FS 484.00 AND RBL 27 ON FLOOR BEAM IAW SRM 51-42-21.
